# SDR AALA970999

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46908
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION WAS FOUND ON VERTICAL CAP ANGLE IN LT MLG WW.  REMOVED ANGLE AEA0474-1.  INSTALLED NEW ANGLE AEA0474-1 IAW SRM VOL 1 51-00-00 PAGE 2.  (M)
